Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 674364, 9 pages
http://dx.doi.org/10.1155/2013/674364
Research Article

Numerical Solution of Nonlinear Fredholm Integro-Differential Equations Using Spectral Homotopy Analysis Method

Department of Mathematics, University Putra Malaysia (UPM), 43400 Serdang, Selangor, Malaysia

Received 25 February 2013; Revised 18 April 2013; Accepted 20 April 2013

Academic Editor: Fazal M. Mahomed

Copyright © 2013 Z. Pashazadeh Atabakan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Z. Pashazadeh Atabakan, A. Kazemi Nasab, A. Kılıçman, and Zainidin K. Eshkuvatov, “Numerical Solution of Nonlinear Fredholm Integro-Differential Equations Using Spectral Homotopy Analysis Method,” Mathematical Problems in Engineering, vol. 2013, Article ID 674364, 9 pages, 2013. doi:10.1155/2013/674364